×

Found 152 Documents (Results 1–100)

Volterra-type quadratic stochastic operators with a homogeneous tournament. (English. Russian original) Zbl 07803128

J. Math. Sci., New York 278, No. 3, 546-556 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 783-794 (2022).
MSC:  47-XX 34Dxx 37-XX
PDFBibTeX XMLCite
Full Text: DOI

Invertibility and spectrum of the Riemann boundary value problem operator in a countably normed space of smooth functions on a circle. (English. Russian original) Zbl 07806524

Russ. Math. 67, No. 8, 36-43 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 8, 56-63 (2023).
MSC:  47-XX
PDFBibTeX XMLCite
Full Text: DOI

On the algebra generated by Volterra integral operators with homogeneous kernels and continuous coefficients. (English. Russian original) Zbl 07729653

Sib. Math. J. 64, No. 4, 955-962 (2023); translation from Vladikavkaz. Mat. Zh. 24, No. 4, 19-29 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On generalized Bessel potentials and perfect functional completions. (English. Russian original) Zbl 07711981

Vestn. St. Petersbg. Univ., Math. 56, No. 2, 143-152 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 10(68), No. 2, 200-211 (2023).
MSC:  47G20 42B20 46E30
PDFBibTeX XMLCite
Full Text: DOI

Cyclic vectors and invariant subspaces of the backward shift operator in Schwartz modules. (English. Russian original) Zbl 1522.47022

Funct. Anal. Appl. 56, No. 3, 188-198 (2022); translation from Funkts. Anal. Prilozh. 56, No. 3, 39-51 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Weighted Hardy operators in grand Lebesgue spaces on \(\mathbb{R}^n\). (English. Russian original) Zbl 1520.47088

J. Math. Sci., New York 268, No. 4, 509-522 (2022); translation from Probl. Mat. Anal. 119, 95-105 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Functional and analytical properties of a class of mappings of quasiconformal analysis on Carnot groups. (English. Russian original) Zbl 1486.30150

Sib. Math. J. 63, No. 2, 233-261 (2022); translation from Sib. Mat. Zh. 63, No. 2, 283-315 (2022).
MSC:  30L10 30C65 47B33
PDFBibTeX XMLCite
Full Text: DOI

The problem of finding the kernels in the system of integro-differential Maxwell’s equations. (Russian. English summary) Zbl 1510.45008

Sib. Zh. Ind. Mat. 24, No. 2, 38-61 (2021); translation in J. Appl. Ind. Math. 15, No. 2, 190-211 (2021).
PDFBibTeX XMLCite
Full Text: DOI MNR

Coefficients of exponential series for analytic functions and the Pommiez operator. (English. Russian original) Zbl 1475.30015

J. Math. Sci., New York 257, No. 2, 206-245 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 65-103 (2019).
MSC:  30B50 47A15 47A16
PDFBibTeX XMLCite
Full Text: DOI

On approximate solution of certain equations. (English. Russian original) Zbl 1470.42026

J. Math. Sci., New York 257, No. 1, 8-16 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 9-17 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Pommiez operator in spaces of analytic functions of several complex variables. (English. Russian original) Zbl 1458.32007

J. Math. Sci., New York 252, No. 3, 345-359 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 55-68 (2018).
MSC:  32A37 47B38 47A16
PDFBibTeX XMLCite
Full Text: DOI

Fredholm property of integral operators with homogeneous kernels of compact type in the \(L_2\) space on the Heisenberg group. (English. Russian original) Zbl 1453.43003

Proc. Steklov Inst. Math. 308, 155-167 (2020); translation from Tr. Mat. Inst. Steklova 308, 167-180 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Quasi-compactness and uniform convergence of Markov operator nets on KB-spaces. (English) Zbl 1411.47004

de Jeu, Marcel (ed.) et al., Ordered structures and applications. Positivity VII (Zaanen centennial conference), Leiden, the Netherlands, July 22–26, 2013. Basel: Birkhäuser/Springer. Trends Math., 171-178 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Ergodic theorems for \(L_1\)-\(L_\infty\) contractions in Banach-Kantorovich \(L_p\)-lattices. (English) Zbl 1411.47003

de Jeu, Marcel (ed.) et al., Ordered structures and applications. Positivity VII (Zaanen centennial conference), Leiden, the Netherlands, July 22–26, 2013. Basel: Birkhäuser/Springer. Trends Math., 99-110 (2016).
MSC:  47A35 46B42 46E30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Characterization of Riesz spaces with topologically full center. (English) Zbl 1408.46006

de Jeu, Marcel (ed.) et al., Ordered structures and applications. Positivity VII (Zaanen centennial conference), Leiden, the Netherlands, July 22–26, 2013. Basel: Birkhäuser/Springer. Trends Math., 35-49 (2016).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field